# SDR 97ZZZX3846

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Q C Laboratories Inc, repair station CD4R098M
- Engine: Pwa JT8D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Assy
- Part number: 766962
- Condition: Carbon Build Up
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF COMPRESSOR CASE ASSY FOUND EXCESSIVE CARBON BUILD-UP.
